A general 4-words inequality with consequences for 2-way communication complexity

Ahlswede R, Cai N, Zhang Z (1989)
Advances in Applied Mathematics 10(1): 75-94.

Download
OA
Journal Article | Published | English
Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Cai N, Zhang Z. A general 4-words inequality with consequences for 2-way communication complexity. Advances in Applied Mathematics. 1989;10(1):75-94.
Ahlswede, R., Cai, N., & Zhang, Z. (1989). A general 4-words inequality with consequences for 2-way communication complexity. Advances in Applied Mathematics, 10(1), 75-94.
Ahlswede, R., Cai, N., and Zhang, Z. (1989). A general 4-words inequality with consequences for 2-way communication complexity. Advances in Applied Mathematics 10, 75-94.
Ahlswede, R., Cai, N., & Zhang, Z., 1989. A general 4-words inequality with consequences for 2-way communication complexity. Advances in Applied Mathematics, 10(1), p 75-94.
R. Ahlswede, N. Cai, and Z. Zhang, “A general 4-words inequality with consequences for 2-way communication complexity”, Advances in Applied Mathematics, vol. 10, 1989, pp. 75-94.
Ahlswede, R., Cai, N., Zhang, Z.: A general 4-words inequality with consequences for 2-way communication complexity. Advances in Applied Mathematics. 10, 75-94 (1989).
Ahlswede, Rudolf, Cai, Ning, and Zhang, Zhen. “A general 4-words inequality with consequences for 2-way communication complexity”. Advances in Applied Mathematics 10.1 (1989): 75-94.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar